# SDR SWAA2020072797551

- Difficulty date: June 29, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 887-996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROWN SKIN EXTERNAL SURFACE IN MULTIPLE AREAS FROM APPROXIMATELY BS 887- BS 996 STR 3L - STR 3R / REPAIRED DAMAGE ON CROWN SKIN EXTERNAL SURFACE IN MULTIPLE AREAS FROM APPROXIMATELY BS887-996; STR3L- STR3R PER ER# 20-02823 REV IR AND EA # 20-153-01050 REV IR.
